Panadol, Best Medicine To Relief Pain and Fever

Panadol is produced by GSK, which contains Paracetamol while Panadol CF tablet contains pseudoephedrine hydrochloride and Chlorpheniramine Maleate. It contains a combination of antipyretic and analgesic properties, which act rapidly. It is being used for the symptoms and indications of mild to moderate pain, cold and influenza, fever, muscle ache, nasal congestion, post-vaccination pain, sinus congestion, musculoskeletal, dental procedures, dental pain, osteoarthritis, toothache, headache, and sinus pain, sneezing, itchy and watery eyes. Panadol series contains Panadol Drops, Panadol Syrup, Pandol Forte Syrup, Panadol Tablet, Panadol Extra and Panadol CF.  Panadol drops for infants while Panadol Syrup and Pandol Forte are for children. On the other hand, Panadol, Panadol Extra, and Panadol CF tablets are made for adults and age more than 12 years. In Covid-19 doctors have recommended Panadol as a remedy to control temperature and fever. It is safe to take for Corona Virus. It is the best medicine to control migraine headaches.

Indications and Symptoms

Relieves Cold and Flu

Relieves Nasal Congestion and Sneezing

Relieves Fever

Relieves Headache and Body Ache

Dosage of Panadol

Dosage for Infants

AgeDosage
2-5 months0.5ml 3 times a day
5-10 months0.5ml-1dropper 3 times a day
1-2 years 1-2 droppers 3 times a day

Dosage for Children and Adults

Ages Dosage
Under 2 Years0.4ml to 2 droppers every 6 hours
2-6 Years1-2 tablespoonful every 6 hours
Over 12 Years1-2 Tablets every 6 hours
Above 181-2 Tablets every 6 hours

How to Treat Overdosage?

Overdosage of Panadol can cause liver failure and pancreatitis. Therefore do not use Panadol regularly.

Consult your physician or take Methionine or N-Acetylcysteine.

Side Effects of Panadol

Paracetamol is an active ingredient of acetaminophen and in many cases, it is well tolerated but when it becomes severe, it can cause the following side effects. These side effects include black blood, yellowish urine color, pain in the lower back, sore throat, unusual bleeding, weakness, tiredness, yellowish color of eye and skin, etc. In overdose, it can cause diarrhea, nausea and vomiting, swelling, stomach cramps, tenderness, and headache, etc.

Disease Side Effects in Percentages %
Gastrointestinal Nausea up to 30%
Vomiting up to 10%
Abdominal Pain/Diarrhea 5%
Constipation 4%
Dry mouth 10%
HepaticAspartate aminotransferase 5%
Increased hepatic transaminases 1%
Liver failure varies in percentage
DermatologicRash less than 10%
Skin reactions less than 1%
Pustular rashes and pemphigoid less than 1%
HematologicAnemia 1-10%
Neutropenia less than 1%
HypersensitivityVaries in percentage
Respiratory Dyspnea less than 10%
Pulmonary edema 5%
Wheezing and coughing less than 10%
Metabolic Hypokalemia less than 10%
Hyperglycemia 5%
Cardiovascular Peripheral edema 5%
Hypertension 1-10%
Chest pain less than 10%
Local Site pain 5%
Injection reaction less than 10%
Nervous SystemHeadache less than 10%
Dizziness less than 10%
Dystonia varies in percentage
Genitourinary Oliguria less than 10%
OcularPeriorbital edema less than 10%
Psychiatric Insomia less than 10%
Anxiety less than 10%
Musculoskeletal Muscle spasms less than 10%
Trismus less than 10%
OthersPyrexia less than 10%
Fatigue 5%
Malaise less than 1%

Precautions

You need to stop using this medicine if you experience sudden abdominal pain, severe headache, and vomiting. You need to consult your doctor if you are having previous cardiovascular disease, hypertension, diabetes, glaucoma, bronchitis, and asthma. Do not use Panadol for more than 3 days without a doctor’s prescription.

Contraindications

Panadol is contraindicated in patients with a previous history of asthma, cardiovascular disease, kidney impairment, or hypersensitivity to paracetamol, those patients do not use Panadol.

Pregnancy and Lactation

Do not use during pregnancy and breastfeeding, unless considered essential by the physician. Safe use of pseudoephedrine in pregnancy has not been established. Pseudoephedrine is excreted in breast milk in a small amount. There are no adequate data from the use of chlorphenamine maleate in pregnant women. While plain Panadol is safe in pregnancy.

Frequently asked questions

What is Panadol?

Pandol contains Pacecetamol, which is being used to reduce pain and fever.

What does Panadol do to the body?

It reduces pain and inflammation along with fever.

When should I take Panadol?

Whenever you get sick and body pain, you can take Panadol as a remedy.

Panadol for Infants 2 Months to 2 Years

Panadol Drops

panadol drops 30ml

Panadol Drops 30mlParacetamol
CompositionEach 0.8ml contains 80mg of Paracetamol Bp
Symptoms and IndicationsFever, muscle ache, nasal congestion, sinus congestion, headache, post vaccination, high temperature
DosageAccording to above table
CompanyGSK
Retail PriceRs64.9

Panadol for Children 2 Years to 12 Years

Panadol 120ml Syrup

Panadol 120ml Syrup

Panadol 120ml SyrupParacetamol
CompositionEach 5ml contains 160mg of Paracetamol Bp
Symptoms and IndicationsFever, muscle ache, nasal congestion, sinus congestion, headache, post vaccination, high temperature
DosageAccording to above table
CompanyGSK
Retail PriceRs92.21

Panadol Forte Syrup

Panadol Forte 90ml Syrup

Panadol Forte 90ml SyrupParacetamol
CompositionEach 5ml contains 260mg of Paracetamol Bp
Symptoms and IndicationsFever, muscle ache, nasal congestion, sinus congestion, headache, post vaccination, high temperature
DosageAccording to above table
CompanyGSK
Retail PriceRs110

Pandol Tablets for 12 Years to Above 18 Years

Panadol Tablets

Panadol Tablets

Panadol TabletsParacetamol
CompositionEach tablet contains
Paracetamol Bp 500mg
Symptoms and IndicationsFever, muscle ache, nasal congestion headache and sinus pain, sneezing, itchy and watery eyes, high temperature, body aches
DosageAccording to above table
CompanyGSK
Per tablet priceRs 15.6

Panadol Extra Tablets

Panadol Extra Tablets

Panadol Extra TabletsParacetamol + Caffeine
CompositionEach tablet contains
Paracetamol Bp 500mg
Caffeine 65mg
Symptoms and IndicationsFever, muscle ache, headache, back pain, dental pain, post vaccination, high temperature, body aches
DosageAccording to above table
CompanyGSK
Per tablet priceRs 18.2

Panadol CF Tablets

Panadol CF Tablets

Panadol CF TabletsParacetamol + Phenylephrine Hydrochloride
CompositionEach tablet contains
Paracetamol Bp 500mg
Pseudoephedrine hydrochloride Bp 60mg Chlorpheniramine maleate Bp 4mg
SymptomsFlu, nasal congestion, sore throat, sinusitis, body aches, fever
Rough Diagnose (Not Valid)Fever, Body Pain, Nasal Congestion,
DoseAccording to doctor’s prescription
CompanyGSK
Per tablet PriceRs16.75